# SDR DALA2022112107459

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2502118) DURING INSPECTION FOUND AFT CARGO COMPARTMENT, R/H FLOOR TO SIDEWALL "ZEE" HAS MULTIPLE AREAS OF CORROSION FROM STA. 727 TO STA. 767. REMOVED AND REPLACED Z CHANNEL AFT CARGO COMPARTMENT R/H FROM STA 727 TO STA 767 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-1A PROCEDURE 2, B737 SRM 53-00-53-2R PROCEDURE 5 AND BOEING DWG# 146A7500.
